# SDR REXA2012082301285

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 23,099 hours, 19,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AND FIRST OFFICER’S EMERGENCY FLASHLIGHT FAILS "RED" LED TEST.  REMOVED AND REPLACED CAPTAIN'S AND FIRST OFFICER’S FLASHLIGHT BATTERY.  OPS CHECKED GOOD IAW AMM 25-60-00.
